# SDR 96ZZZX941

- Difficulty date: February 20, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N6110Q
- Make and model: Cessna 152
- Aircraft serial: 15285135
- Engine: Lyc O235L2C
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Pushrod
- Part number: 73806
- Condition: Failed
- Location: Nr 4 Cyl Exh
- Stage of operation: CL
- Nature of condition: R
- Precautionary procedure: A

## Discrepancy

AIRCRAFT CRASHED AFTER TAKEOFF.  POST-CRASH INSPECTION REVEALED NR 4 CYLINDER EXHAUST PUSHROD BROKEN AT VALVE END.  NR 4 EXHAUST VALVE NOT IN OPERATION DUE TO BREAK OF PUSHROD.  AD 80-25-02 AND AD 95-03-10 WERE ISSUED PERTAINING O-235 PUSHRODS.  TWO OTHER PUSHROD INCIDENTS WERE NOTED FROM CESSNA OWNER'S ORGANIZATION MAGAZINE, MARCH '96 ISSUE.  SUBJECT PUSHROD IAW OF AD 80-25-02 AND AD 95-03-10.
